# SDR USAA2010021590379

- Difficulty date: February 13, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Part serial: 1231AL
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - DELAMINATION ON BOTTOM / FRONT SURFACE OF RUDDER JUST FORWARD OF THE MAIN SEAL.  REPLACED RUDDER IAW B737 SRM 51-10-02.
